# SDR AALA202102189011

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 67,102 hours, 30,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT BULB OUT EMERGENCY EXIT SIGN OVERHEAD BETWEEN DOORS 1L AND 1R.  REPLACED EMERGENCY EXIT LIGHT FIXTURE PER AMM 33-51-16.
